QUT ePrints

A type-2 fuzzy method for identification of disease-related genes on microarrays

Wang, Yanfei & Yu, Zuguo (2011) A type-2 fuzzy method for identification of disease-related genes on microarrays. International Journal of Bioscience, Biochemistry and Bioinformatics (IJBBB), 1(1), pp. 73-78.

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 52169
Item Type: Journal Article
Keywords: type-2 fuzzy set, membership, microarray data, uncertainties
ISSN: 2010-3638
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Deposited On: 19 Jul 2012 16:28
Last Modified: 03 Dec 2012 12:06

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page